Picture of scraped petri dish

Scrape below the surface of Strathprints...

Explore world class Open Access research by researchers at the University of Strathclyde, a leading technological university.

Explore

On the almost sure running maxima of solutions of affine stochastic functional differential equations

Appleby, John A.D. and Mao, Xuerong and Wu, H. (2010) On the almost sure running maxima of solutions of affine stochastic functional differential equations. SIAM Journal on Mathematical Analysis, 42 (2). pp. 646-678. ISSN 0036-1410

[img]
Preview
PDF
198_SIAMJMA000646.pdf - Published Version

Download (335kB) | Preview

Abstract

This paper studies the large fluctuations of solutions of scalar and finite-dimensional affine stochastic functional differential equations with finite memory as well as related nonlinear equations. We find conditions under which the exact almost sure growth rate of the running maximum of each component of the system can be determined, both for affine and nonlinear equations. The proofs exploit the fact that an exponentially decaying fundamental solution of the underlying deterministic equation is sufficient to ensure that the solution of the affine equation converges to a stationary Gaussian process.